Ankle pain and tendon problems from Avelox

by Dave
(Minnesota)

I have been on avelox for about 2months. In the last 2weeks I have developed pain, bruising and elling in my right ankle. It's so bad my doctor just put me in a boot to wear for 2weeks. This sounds like what you are talking about. I will notify my doctor tomorrow.

Comments for Ankle pain and tendon problems from Avelox

Click here to add your own comments

Contact your doctor RIGHT away
by: Kerri Knox, RN- The Immune Queen!

Hi Dave,

Yes, contact your doctor RIGHT away. It's likely that you have the 'classic' damage from Avelox that is recognized by the FDA and by medical professionals. You may also want to talk to a lawyer specializing in the damage from Avelox (more commonly from Levaquin so look for a lawyer that specializes in damage from Levaquin if you can't find one when you look under Avelox).

You may have a good case against the company for any harm done to you, as well you may have a case against your doctor for putting you on this drug for such a long period of time. In my opinion, it's inappropriate to put anyone on this drug for such a long period of time, and if you need any literature regarding this for your condition, I may be able to help supply you the literature that can help your case.

Until these doctors and companies start losing cases consistently for the harm that this drug does, then nothing will change. Since your injury may be the 'classic' damage of Achilles Tendon damage, you will be more likely to have a good case against them than most. Be sure to see your doctor and get this pain and damage documented in detail as to when it started and how it started, so that it is in your medical record.

AND insist on getting copies of your medical records before you leave the office, that way you'll have them if your doctor later thinks that you'll be suing him and he ends up giving you a hard time about giving them to you. Your medical records belong to YOU, not your doctor, and you are entitled to copies of those records. Get them ASAP after your appointment to ensure that you have them.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video